# SDR REXA2013033100498

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY RT/OB DIAPHRAGM BETWEEN FS 349-364 HAS CORROSION.  REMOVED CORROSION FROM RIGHT O/B DIAPHRAGM PART IS WITHIN LIMITS IAW CRJ 900 SRM 55-21-23 AMD EO 53277.
